# SDR ASOA20120307021

- Difficulty date: March 3, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 27,197 hours, 20,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ON CENTER OMEGA BEAM AT FRAME 18 - FRAME 20 CORRODED.  BLENDED CORROSION MATERIAL REMOVED IS WITHIN LIMITS.
